Alert archive / Alabama / Tornado Warnings in 2014

Tornado Warning 23, NWS Huntsville, AL

April 28, 2014Cullman County, Alabama

NWS Huntsville, AL issued this tornado warning at Apr 28, 2014, 9:24 PM CDT for Cullman County, Alabama. It was in force for 36 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 28, 2014, 9:24 PM CDT (02:24 UTC)
Expired
Apr 28, 2014, 10:00 PM CDT
In force
36 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon

County Cullman County, AL

The radar

The Birmingham radar (KBMX), 96 km from the middle of the area, began a volume at 02:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 28, 9:39 PM CDTTORNADO 32 N Hanceville, ALEF-3 WITH ESTIMATED PEAK WINDS OF 145 MPH. PATH LENGTH 8.88 MILES. MAXIMUM PATH WIDTH OF 350 YARDS.
Apr 28, 9:39 PM CDTTORNADO 32 N Hanceville, ALEF-3 WITH ESTIMATED PEAK WINDS OF 145 MPH. PATH LENGTH 8.8 MILES. MAXIMUM PATH WIDTH OF 350 YARDS.
Apr 28, 10:06 PM CDTTSTM WND DMG5 Nne Hanceville, ALTREES REPORTED DOWN ALONG WITH OTHER SMALL DEBRIS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 28, 7:59 PM CDTTornado WatchSPC11 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 2.4 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2014-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1160 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2014-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 236 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1160 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
1240 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
236 m²/s²
0-3 km storm-relative helicity
361 m²/s²
Significant tornado parameter
1.6
Supercell composite
9.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

448 
WFUS54 KHUN 290224
TORHUN
ALC043-290300-
/O.NEW.KHUN.TO.W.0023.140429T0224Z-140429T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
924 PM CDT MON APR 28 2014

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN CULLMAN COUNTY IN NORTH CENTRAL ALABAMA...

* UNTIL 1000 PM CDT
    
* AT 924 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 5 
  MILES NORTHEAST OF COLONY...OR 11 MILES SOUTH OF CULLMAN...AND 
  MOVING NORTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HANCEVILLE...GOOD HOPE...DODGE CITY...GARDEN CITY...COLONY...BLACK
  BOTTOM AND PHELAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3397 8695 3419 8678 3408 8668 3409 8670
      3408 8670 3405 8668 3406 8671 3403 8670
      3403 8672 3399 8676 3397 8677 3392 8693
TIME...MOT...LOC 0224Z 240DEG 28KT 3401 8682 

$$

BCC
1 follow-up statement
269 
WWUS54 KHUN 290232
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
932 PM CDT MON APR 28 2014

ALC043-290300-
/O.CON.KHUN.TO.W.0023.000000T0000Z-140429T0300Z/
CULLMAN AL-
932 PM CDT MON APR 28 2014

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR EASTERN
CULLMAN COUNTY...
    
AT 932 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED OVER
HANCEVILLE...OR 7 MILES SOUTHEAST OF CULLMAN...MOVING NORTHEAST AT 30
MPH.

LOCATIONS IMPACTED INCLUDE...
HANCEVILLE...GOOD HOPE...DODGE CITY AND PHELAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3404 8688 3419 8678 3408 8668 3409 8670
      3408 8670 3405 8668 3406 8671 3403 8670
      3403 8672 3400 8682
TIME...MOT...LOC 0232Z 222DEG 28KT 3408 8679 

$$

BCC

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at Apr 28, 9:11 PM CDT, 13 minutes earlier.

Area forecast discussion, Apr 28, 9:11 PM CDT, 13 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
911 PM CDT MON APR 28 2014

.UPDATE...
EVENING UPDATE.

&&

.DISCUSSION...
BUSY WEATHER NIGHT CONTINUES. NUMEROUS TORNADIC SUPERCELLS HAVE BEEN
SEEN ACROSS THE COUNTY WARNING AREA THIS EVENING...WITH A LOT OF
DAMAGE BEING REPORTED. THE COLD FRONT IS STILL BACK TOWARDS THE MS
RIVER AND WILL BE THE FOCUS FOR TOMORROWS ROUND OF STORMS. CURRENT
RADAR SHOWS THE LINE OF STORMS EXTENDING FROM FRANKLIN COUNTY TN
THROUGH JACKSON COUNTY AL DOWN TO CULLMAN COUNTY MOVING EAST
NORTHEAST. THE SEVERE THREAT HAS DIMINISHED FOR AREAS I-65 AND WEST
WHILE THE SEVERE THREAT WILL CONTINUE FOR THE NEXT SEVERAL HOURS
I-65 AND EAST. AS THE SEVERE THREAT BEGINS TO DIMINISH...THE THREAT
FOR EXTENSIVE FLASH FLOODING WILL LINGER THROUGH DAY BREAK AS CELLS
REPEATEDLY TRAIN FROM SW TO NE ACROSS EASTERN PORTIONS OF THE AREA.

FOR THE UPDATE TONIGHT...AFTER MIDNIGHT UPDATED THE POPS AND WX GRIDS
TO ACCOUNT FOR SEVERE WEATHER MOVING OUT OF THE CWA. POPS WERE
REDUCED THROUGH DAYBREAK TO ACCOUNT FOR SCATTERED SHOWERS /POSSIBLY A
RUMBLE OF THUNDER AS WELL/ OVER NW AL. QPF WAS ADJUSTED TO FOLLOW
SUIT.

UPDATED PRODUCTS WILL BE SENT SHORTLY.

JMS

&&

.AVIATION...
/ISSUED 653 PM CDT MON APR 28 2014/
FOR 00Z TAFS...VFR CONDITIONS WILL PREVAIL OUTSIDE OF THUNDERSTORM
ACTIVITY. STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO MOVE EAST
NORTHEAST OVER THE NEXT FEW HOURS WITH CIG AND VIS DROPS /IFV TO
MVFR CONDITIONS POSSIBLE/. SOME OF THESE STORMS WILL AFFECT KHSV AND
KMSL PRODUCING HIGH WINDS...HAIL...AND LIGHTNING THOUGH 06Z. AFTER
THIS TIME...LIGHT RAIN WILL LINGER FOR A FEW HOURS AND CIGS WILL
IMPROVE. TOWARD MID DAY ANOTHER ROUND OF THUNDERSTORMS WILL
DEVELOP...INCREASING IN COVERAGE THROUGH THE END OF THE TAF PERIOD.

JMS

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH UNTIL 7 AM CDT TUESDAY FOR ALZ001>010-016.

TN...FLASH FLOOD WATCH UNTIL 7 AM CDT TUESDAY FOR TNZ076-096-097.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE
AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Apr 28, 7:30 PM CDT, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
730 PM CDT MON APR 28 2014

ALZ001>010-016-TNZ076-096-097-291030-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
730 PM CDT MON APR 28 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...TONIGHT...

SIGNIFICANT SEVERE WEATHER OUTBREAK ONGOING ACROSS THE TENNESSEE
VALLEY THIS EVENING. SUPERCELLS PRODUCING TORNADOES AND ADDITIONAL
SUPERCELLS CAPABLE OF PRODUCING TORNADOES WILL CONTINUE TO MOVE
EASTWARD ACROSS NORTH ALABAMA AND SOUTHERN MIDDLE TENNESSEE THROUGH
MIDNIGHT. DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL WILL ALSO
BE POSSIBLE.

IN ADDITION TO THE THREAT FOR SEVERE STORMS...HEAVY RAINFALL
ACCOMPANYING THESE STORMS WILL CONTINUE TO PRODUCE FLASH FLOODING
ACROSS THE AREA. SEVERAL REPORTS HAVE ALREADY BEEN RECEIVED THIS
EVENING OF ROADWAYS BEING WASHED OUT AND HOMES BEING THREATENED BY
RISING WATER LEVELS. THIS THREAT WILL CONTINUE THROUGH MIDNIGHT AS
WELL...LESSENING TOWARD 3 TO 6 AM CDT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

ONE FINAL ROUND OF THUNDERSTORMS IS EXPECTED ALONG A COLD FRONT AS
IT MOVES ACROSS THE AREA TUESDAY AFTERNOON AND EVENING. STRONG TO
SEVERE STORMS ARE AGAIN EXPECTED DURING THE AFTERNOON AND
EVENING...WITH DAMAGING WINDS...LARGE HAIL...AND TORNADOES POSSIBLE.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
ONGOING THIS EVENING...AND MAY BE REQUESTED TOMORROW AFTERNOON AND
EVENING.

In the hours before

Local storm report, Apr 28, 6:58 PM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
658 PM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND DMG     WSW LINCOLN             35.01N 86.51W
04/28/2014                   LINCOLN            TN   AMATEUR RADIO

            POWERLINES DOWN...AND TREES DOWN. OLD LINCOLN ROAD AND
            LINCOLN ROAD INTERSECTION IMPASSIBLE.

0624 PM     TSTM WND DMG     W LINCOLN               35.02N 86.51W
04/28/2014                   LINCOLN            TN   EMERGENCY MNGR

            WIND DAMAGE REPORTED FROM LINCOLN ROAD TO FLINTVILLE.
            POSSIBLE TORNADO DAMAGE.

&&

KWEBER
Local storm report, Apr 28, 7:26 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
726 PM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0507 PM     FUNNEL CLOUD     ATHENS                  34.80N 86.97W
04/28/2014                   LIMESTONE          AL   AMATEUR RADIO

            WALL CLOUD AND HEAVY ROTATION REPORTED SOUTH OF ATHENS.

0512 PM     HAIL             ATHENS                  34.80N 86.97W
04/28/2014  E1.75 INCH       LIMESTONE          AL   TRAINED SPOTTER

            GOLF BALL SIZED HAIL WAS REPORTED NORTH OF ATHENS.

0512 PM     HAIL             ROGERSVILLE             34.83N 87.29W
04/28/2014  E0.50 INCH       LAUDERDALE         AL   TRAINED SPOTTER

            DIME SIZED HAIL REPORTED.

0515 PM     TSTM WND DMG     2 W ATHENS              34.80N 87.01W
04/28/2014                   LIMESTONE          AL   AMATEUR RADIO

            6 FOOT WIDE OAK TREE BLOWN OVER AND POWER LINES DOWN.

0528 PM     HAIL             2 NNW ATHENS            34.83N 86.98W
04/28/2014  E1.00 INCH       LIMESTONE          AL   TRAINED SPOTTER

            PENNY TO QUARTER SIZED HAIL WAS REPORTED AT AIRPORT ROAD.

0550 PM     TSTM WND DMG     2 NNE RIPLEY            34.79N 87.11W
04/28/2014                   LIMESTONE          AL   TRAINED SPOTTER

            PARTIAL ROOF TORN OFF OF A HOME.

0605 PM     TSTM WND DMG     4 WNW HAZEL GREEN       34.95N 86.64W
04/28/2014                   MADISON            AL   PUBLIC

            TREES AND POWERLINES DOWN.

0615 PM     TSTM WND DMG     3 ESE ELKWOOD           34.96N 86.68W
04/28/2014                   MADISON            AL   AMATEUR RADIO

            LARGE TREE DOWN ON BOBO SECTION ROAD.

&&

KWEBER
Local storm report, Apr 28, 7:28 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
728 PM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0329 PM     HAIL             RED BAY                 34.44N 88.14W
04/28/2014  E0.88 INCH       FRANKLIN           AL   FIRE DEPT/RESCUE

            NICKEL SIZED HAIL WAS REPORTED.

0330 PM     TSTM WND DMG     RED BAY                 34.44N 88.14W
04/28/2014                   FRANKLIN           AL   EMERGENCY MNGR

            MULTIPLE REPORTS OF TREES DOWN...SOME ON BUILDINGS...AND
            POWER POLES DOWN. ONE WOMAN WAS TRAPPED IN HER HOUSE...NO
            INJURIES REPORTED.

0330 PM     HAIL             2 E HALLTOWN            34.45N 88.03W
04/28/2014  E1.00 INCH       FRANKLIN           AL   EMERGENCY MNGR

            QUARTER SIZED HAIL WAS REPORTED.

0344 PM     HAIL             BELGREEN                34.47N 87.87W
04/28/2014  E1.00 INCH       FRANKLIN           AL   EMERGENCY MNGR

            QUARTER SIZED HAIL WAS REPORTED.

0358 PM     FUNNEL CLOUD     RUSSELLVILLE            34.51N 87.73W
04/28/2014                   FRANKLIN           AL   BROADCAST MEDIA

            A FUNNEL CLOUD WAS REPORTED NEAR RUSSELLVILLE.

0359 PM     TSTM WND DMG     2 NNW RUSSELLVILLE      34.53N 87.74W
04/28/2014                   FRANKLIN           AL   EMERGENCY MNGR

            MULTIPLE TREES AND POWERLINES DOWN NORTHWEST OF
            RUSSELLVILLE HIGH SCHOOL.

0400 PM     TORNADO          2 NNW RUSSELLVILLE      34.53N 87.74W
04/28/2014                   FRANKLIN           AL   STORM CHASER

            STORM CHASER REPORTED A TORNADO ON THE GROUND NORTHWEST
            OF RUSSELLVILLE.

0400 PM     FUNNEL CLOUD     5 N NORTH COURTLAND     34.74N 87.33W
04/28/2014                   LAWRENCE           AL   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED A WALL CLOUD NORTH OF COURTLAND

0404 PM     HAIL             5 ENE PHIL CAMPBELL     34.37N 87.62W
04/28/2014  E1.00 INCH       FRANKLIN           AL   EMERGENCY MNGR

            QUARTER SIZED HAIL WAS REPORTED IN EAST FRANKLIN
            COMMUNITY.

0410 PM     TORNADO          8 W LEIGHTON            34.70N 87.67W
04/28/2014                   COLBERT            AL   TRAINED SPOTTER

            A TORNADO WAS REPORTED BY A TRAINED SPOTTER AT THIS
            LOCATION.

0412 PM     HAIL             4 NNW LEIGHTON          34.76N 87.56W
04/28/2014  E0.25 INCH       COLBERT            AL   EMERGENCY MNGR

            DIME SIZED HAIL WAS REPORTED IN NITRATE CITY.

0417 PM     HAIL             4 NNW LEIGHTON          34.76N 87.56W
04/28/2014  E0.50 INCH       COLBERT            AL   EMERGENCY MNGR

            DIME SIZED HAIL WAS REPORTED.

0426 PM     FUNNEL CLOUD     5 SSW TOWN CREEK        34.62N 87.42W
04/28/2014                   LAWRENCE           AL   EMERGENCY MNGR

            FUNNEL CLOUD REPORTED ON COUNTY ROAD 449.

0437 PM     TORNADO          5 N NORTH COURTLAND     34.74N 87.33W
04/28/2014                   LAWRENCE           AL   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED A TORNADO ON THE GROUND NORTH OF
            COURTLAND.

0453 PM     TSTM WND DMG     5 SE ROGERSVILLE        34.78N 87.22W
04/28/2014                   LIMESTONE          AL   EMERGENCY MNGR

            DAMAGE REPORTED AT BAY HILL MARINA

0507 PM     FUNNEL CLOUD     ATHENS                  34.80N 86.97W
04/28/2014                   LIMESTONE          AL   AMATEUR RADIO

            WALL CLOUD AND HEAVY ROTATION REPORTED SOUTH OF ATHENS.

0512 PM     HAIL             ROGERSVILLE             34.83N 87.29W
04/28/2014  E0.50 INCH       LAUDERDALE         AL   TRAINED SPOTTER

            DIME SIZED HAIL REPORTED.

0512 PM     HAIL             ATHENS                  34.80N 86.97W
04/28/2014  E1.75 INCH       LIMESTONE          AL   TRAINED SPOTTER

            GOLF BALL SIZED HAIL WAS REPORTED NORTH OF ATHENS.

0515 PM     TSTM WND DMG     2 W ATHENS              34.80N 87.01W
04/28/2014                   LIMESTONE          AL   AMATEUR RADIO

            6 FOOT WIDE OAK TREE BLOWN OVER AND POWER LINES DOWN.

0521 PM     HAIL             ELKMONT                 34.93N 86.98W
04/28/2014  E2.75 INCH       LIMESTONE          AL   EMERGENCY MNGR

            BASEBALL SIZED HAIL WAS REPORTED.

0524 PM     HAIL             1 SW ELKMONT            34.91N 86.99W
04/28/2014  E1.75 INCH       LIMESTONE          AL   AMATEUR RADIO

            QUARTER TO GOLFBALL SIZED HAIL WAS REPORTED AT SULPHUR
            CREEK ROAD.

0528 PM     HAIL             2 NNW ATHENS            34.83N 86.98W
04/28/2014  E1.00 INCH       LIMESTONE          AL   TRAINED SPOTTER

            PENNY TO QUARTER SIZED HAIL WAS REPORTED AT AIRPORT ROAD.

0550 PM     TSTM WND DMG     2 NNE RIPLEY            34.79N 87.11W
04/28/2014                   LIMESTONE          AL   TRAINED SPOTTER

            PARTIAL ROOF TORN OFF OF A HOME.

0605 PM     TSTM WND DMG     4 WNW HAZEL GREEN       34.95N 86.64W
04/28/2014                   MADISON            AL   PUBLIC

            TREES AND POWERLINES DOWN.

0615 PM     TSTM WND DMG     3 ESE ELKWOOD           34.96N 86.68W
04/28/2014                   MADISON            AL   AMATEUR RADIO

            LARGE TREE DOWN ON BOBO SECTION ROAD.

0620 PM     TSTM WND DMG     WSW LINCOLN             35.01N 86.51W
04/28/2014                   LINCOLN            TN   AMATEUR RADIO

            POWERLINES DOWN...AND TREES DOWN. OLD LINCOLN ROAD AND
            LINCOLN ROAD INTERSECTION IMPASSIBLE.

0624 PM     TSTM WND DMG     W LINCOLN               35.02N 86.51W
04/28/2014                   LINCOLN            TN   EMERGENCY MNGR

            WIND DAMAGE REPORTED FROM LINCOLN ROAD TO FLINTVILLE.
            POSSIBLE TORNADO DAMAGE.

&&

KWEBER
Local storm report, Apr 28, 9:15 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
915 PM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 PM     TSTM WND DMG     5 NNW TOWN CREEK        34.75N 87.44W
04/28/2014                   COLBERT            AL   EMERGENCY MNGR

            TREES WERE REPORTED DOWN ACROSS RIVER ROAD AND MT STANLEY
            ROAD.

0500 PM     HEAVY RAIN       2 W LITTLEVILLE         34.59N 87.71W
04/28/2014  E0.00 INCH       COLBERT            AL   EMERGENCY MNGR

            WATER OF UNKNOWN DEPTH NEAR FAME RANCH.

0534 PM     TSTM WND DMG     HAZEL GREEN             34.93N 86.57W
04/28/2014                   MADISON            AL   PUBLIC

            TREES AND POWERLINES REPORTED DOWN ALONG WITH STRUCTURAL
            DAMAGE.

0605 PM     TSTM WND DMG     4 NNE HARVEST           34.90N 86.71W
04/28/2014                   MADISON            AL   AMATEUR RADIO

            TWO LARGE TREES DOWN AND DEBRIS REPORTED.

0615 PM     FLASH FLOOD      RED BANK                34.77N 87.37W
04/28/2014                   LAWRENCE           AL   LAW ENFORCEMENT

            COUNTY ROADS 270, 101, 150, AND 271 ARE CLOSED. COUNTY
            ROADS 270 AND 271 HAVE BETWEEN 6-8 INCHES OF WATER
            REPORTED COVERING THE ROADS. FISHERMAN RESORT HAS
            REPORTED EXTREME FLOODING.

0617 PM     TSTM WND DMG     5 WNW HAZEL GREEN       34.96N 86.64W
04/28/2014                   MADISON            AL   EMERGENCY MNGR

            MOBLE HOME DAMAGE WAS REPORTED.

0622 PM     TSTM WND DMG     HAZEL GREEN             34.93N 86.57W
04/28/2014                   MADISON            AL   NWS EMPLOYEE

            2 BRADFORD PEARS WERE REPORTED DOWN ON RETRIEVER RUN.

0637 PM     HEAVY RAIN       4 NNE LITTLEVILLE       34.64N 87.65W
04/28/2014  E0.00 INCH       COLBERT            AL   EMERGENCY MNGR

            WATER OF UNKNOWN DEPTH COVERING THE INTERSECTION OF HWY
            34 AND BLUE ROAD.

0646 PM     HAIL             2 W MADISON             34.70N 86.79W
04/28/2014  E0.50 INCH       MADISON            AL   TRAINED SPOTTER

            DIME SIZED HAIL WAS REPORTED AT MILL ROAD AND COUNTYLINE
            ROAD.

0703 PM     TSTM WND DMG     5 NW HUNTLAND           35.10N 86.34W
04/28/2014                   LINCOLN            TN   TRAINED SPOTTER

            STRUCTURAL DAMAGE REPORTED AT SHADY GROVE ROAD AND HOTEL
            ROAD.

0750 PM     FLASH FLOOD      1 SSW HUNTLAND          35.04N 86.27W
04/28/2014                   FRANKLIN           TN   TRAINED SPOTTER

            4 TO 5 INCHES OF WATER REPORTED ON OAKWOOD DRIVE.

0830 PM     TORNADO          SMITHLAND               35.12N 86.39W
04/28/2014                   LINCOLN            TN   AMATEUR RADIO

            SIGNIFICANT STRUCTURAL DAMAGE WAS REPORTED AT SOUTH
            LINCOLN SCHOOL AND IN A SUBDIVISION NORTHWEST OF THE
            SCHOOL.

&&

KWEBER
Local storm report, Apr 28, 9:17 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
917 PM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TORNADO          2 W CRYSTAL SPRINGS     35.07N 86.50W
04/28/2014                   LINCOLN            TN   TRAINED SPOTTER

            ALL HOMES GONE ON PRICE LANE AND HOWELL HILL ROAD...9
            MILES NORTH OF THE STATE LINE AT CROSSROAD CEMETARY.

&&

KWEBER
Local storm report, Apr 28, 9:20 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
920 PM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0757 PM     FLASH FLOOD      FAYETTEVILLE            35.15N 86.56W
04/28/2014                   LINCOLN            TN   AMATEUR RADIO

            SEVERAL ROADS WERE DEEMED IMPASSIBLE ACROSS LINCOLN
            COUNTY.

&&

KWEBER

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 7:05 PM CDTTornado WarningHUNLawrence, Limestone, Morgan25 min
Apr 28, 8:00 PM CDTSevere Thunderstorm WarningHUNMadison30 min
Apr 28, 8:15 PM CDTFlash Flood WarningHUNJackson, Limestone, Madison, Morgan3 hr
Apr 28, 8:29 PM CDTTornado WarningHUNCullman, Lawrence, Morgan31 min
Apr 28, 8:35 PM CDTTornado WarningHUNCullman25 min
Apr 28, 8:59 PM CDTTornado WarningHUNCullman31 min
Apr 28, 9:11 PM CDTHigh Wind WarningHUNCullman, Lawrence, Limestone, Madison, Morgan2 hr
Apr 28, 9:30 PM CDTSevere Thunderstorm WarningHUNJackson15 min
Apr 28, 9:36 PM CDTTornado WarningHUNCullman24 min
Apr 28, 9:45 PM CDTAreal Flood WarningHUNColbert, Franklin, Lauderdale, Lawrence, Limestone, Morgan3 hr
Apr 28, 9:53 PM CDTTornado WarningHUNCullman, Marshall, Morgan37 min
Apr 28, 10:10 PM CDTSevere Thunderstorm WarningHUNDeKalb35 min
Apr 28, 10:21 PM CDTTornado WarningHUNMadison, Marshall39 min
Apr 28, 11:13 PM CDTAreal Flood WarningHUNJackson, Limestone, Madison, Morgan4 hr
Apr 28, 11:42 PM CDTRiver Flood WarningHUNLawrence56 hr
Apr 28, 11:44 PM CDTTornado WarningHUNDeKalb, Marshall46 min
Apr 29, 12:31 AM CDTTornado Warning EmergencyHUNDeKalb29 min
Apr 29, 1:00 AM CDTTornado WarningHUNDeKalb45 min
Apr 29, 2:10 AM CDTFlash Flood WarningHUNDeKalb7 hr
Apr 29, 2:17 AM CDTSevere Thunderstorm WarningHUNDeKalb28 min
Apr 29, 9:08 AM CDTFlash Flood WatchHUNColbert, Cullman, DeKalb, Franklin, Jackson, Lauderdale and 5 more15 hr
Apr 29, 9:10 AM CDTAreal Flood WarningHUNDeKalb6 hr
Apr 29, 3:00 PM CDTAreal Flood WarningHUNDeKalb3 hr
Apr 29, 5:57 PM CDTSpecial Weather StatementHUNMorgan33 min
Apr 29, 6:13 PM CDTSpecial Weather StatementHUNLimestone32 min
Apr 29, 6:16 PM CDTRiver Flood WarningHUNMadison13 hr
Apr 29, 6:19 PM CDTSpecial Weather StatementHUNLawrence26 min
Apr 29, 6:24 PM CDTSpecial Weather StatementHUNLimestone, Madison, Morgan36 min
Apr 29, 6:30 PM CDTFlash Flood WarningHUNColbert, Lauderdale, Lawrence, Limestone90 min
Apr 29, 6:41 PM CDTSevere Thunderstorm WarningHUNLimestone, Madison34 min

Nearby

Tornado Warnings in Alabama, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.